Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from excessive sneezing, gastrointestinal problems. Related symptoms?

Bizarrely, I seem to be suffering from sneezing (no real congestion, just a lot of sneezing) and gastrointestinal upset concurrently. I would have thought the two systems affected by these things were completely discrete, but as I m not a physician, what do I know? I m not seriously ill, just feeling a bit off, and rather confused. Have you an opinion on this?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your post.
Sneezing and gastrointestinal upset can be due to Allergies or Viral infections. Sneezing indicates something irritating upper airway passage and body wants to get rid of it by sneezing force.
Some times Gastroesophageal Reflux Disease can also irritate upper airway passage causing sore throat or sneezing.
You should take plenty of water.
You may take over the counter ant allergic drugs.
Sort out what type of GIT upset you are having?
if symptoms persists or worsen then visit your doctor.
Hope it helps.
Take care!

Answered: Fri, 29 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor